# SDR AALA20140409014

- Difficulty date: March 25, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 46,713 hours, 22,234 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 6 FROM STATIONS 693 TO 700 CORRODED.  INSTALLED NEW SEAT TRACK PLUG IAW SRM 53-05-00-001.
